# SDR AALA202303147595

- Difficulty date: March 11, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N929AA
- Make and model: Airbus A320*
- Aircraft serial: 7525
- Aircraft time: 18,002 hours, 7,071 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: AFT LEFT LAVATORY DOOR OFF TRACK, IS DIFFICULT TO OPEN AND CLOSE. ADJUSTED LAVATORY DOOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
